MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GENTLEMAX PRO; GMAX-PRO

CANDELA CORPORATION CANDELA GENTLEMAX PRO; GMAX-PRO
Model Number 9914-00-9035
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported a functional issue with the handpiece (delivery system), which has not been received/evaluated.The laser was evaluated by a field service engineer on 08/28/2017 and found within candela specifications.The customer has not responded with status of current condition of patient.Awaiting customer feedback.
 
Event or Problem Description
On (b)(6) 2017, the (b)(6) account in the us reported on a situation where a patient received laser treatment and responded with a burn on the treated area.

Brand Name
CANDELA GENTLEMAX PRO
Common Device Name
GMAX-PRO
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key6867029
Report Number1218402-2017-00008
Device Sequence Number1408856
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9035
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;